Skip to main content

Some Properties of Certain Class of Integral Operators

Abstract

The main object of this paper is to derive some inequality properties and convolution properties of certain class of integral operators defined on the space of meromorphic functions.

1. Introduction and Preliminaries

Let denote the class of functions of the form

(1.1)

which are analytic in the punctured open unit disk

(1.2)

Let , where is given by (1.1) and is defined by

(1.3)

Then the Hadamard product (or convolution) of the functions and is defined by

(1.4)

For two functions and , analytic in , we say that the function is subordinate to in and write

(1.5)

if there exists a Schwarz function , which is analytic in with

(1.6)

such that

(1.7)

Indeed, it is known that

(1.8)

Furthermore, if the function is univalent in , then we have the following equivalence:

(1.9)

Analogous to the integral operator defined by Jung et al. [1], Lashin [2] recently introduced and investigated the integral operator

(1.10)

defined, in terms of the familiar Gamma function, by

(1.11)

By setting

(1.12)

we define a new function in terms of the Hadamard product (or convolution)

(1.13)

Then, motivated essentially by the operator , Wang et al. [3] introduced the operator

(1.14)

which is defined as

(1.15)

where (and throughout this paper unless otherwise mentioned) the parameters , and are constrained as follows:

(1.16)

and is the Pochhammer symbol defined by

(1.17)

Clearly, we know that .

It is readily verified from (1.15) that

(1.18)
(1.19)

Recently, Wang et al. [3] obtained several inclusion relationships and integral-preserving properties associated with some subclasses involving the operator , some subordination and superordination results involving the operator are also derived. Furthermore, Sun et al. [4] investigated several other subordination and superordination results for the operator .

In order to derive our main results, we need the following lemmas.

Lemma 1.1 (see [5]).

Let be analytic and convex univalent in with . Suppose also that is analytic in with . If

(1.20)

then

(1.21)

and is the best dominant of (1.20).

Let denote the class of functions of the form

(1.22)

which are analytic in and satisfy the condition

(1.23)

Lemma 1.2 (see [6]).

Let

(1.24)

Then

(1.25)

The result is the best possible.

Lemma 1.3 (see [7]).

Let

(1.26)

Then

(1.27)

In the present paper, we aim at proving some inequality properties and convolution properties of the integral operator .

2. Main Results

Our first main result is given by Theorem 2.1 below.

Theorem 2.1.

Let and . If satisfies the condition

(2.1)

then

(2.2)

The result is sharp.

Proof.

Suppose that

(2.3)

Then is analytic in with . Combining (1.18) and (2.3), we find that

(2.4)

From (2.1), (2.3), and (2.4), we get

(2.5)

By Lemma 1.1, we obtain

(2.6)

or equivalently,

(2.7)

where is analytic in with

(2.8)

Since and , we deduce from (2.7) that

(2.9)

By noting that

(2.10)

the assertion (2.2) of Theorem 2.1 follows immediately from (2.9) and (2.10).

To show the sharpness of (2.2), we consider the function defined by

(2.11)

For the function defined by (2.11), we easily find that

(2.12)

it follows from (2.12) that

(2.13)

This evidently completes the proof of Theorem 2.1.

In view of (1.19), by similarly applying the method of proof of Theorem 2.1, we get the following result.

Corollary 2.2.

Let and . If satisfies the condition

(2.14)

then

(2.15)

The result is sharp.

For the function given by (1.1), we here recall the integral operator

(2.16)

defined by

(2.17)

Theorem 2.3.

Let , and . Suppose also that is given by (2.17). If satisfies the condition

(2.18)

then

(2.19)

The result is sharp.

Proof.

We easily find from (2.17) that

(2.20)

Suppose that

(2.21)

It follows from (2.18), (2.20) and (2.21) that

(2.22)

The remainder of the proof of Theorem 2.3 is much akin to that of Theorem 2.1, we therefore choose to omit the analogous details involved.

Theorem 2.4.

Let and . If is defined by

(2.23)

and each of the functions satisfies the condition

(2.24)

then

(2.25)

The result is sharp when .

Proof.

Suppose that satisfy conditions (2.24). By setting

(2.26)

it follows from (2.24) and (2.26) that

(2.27)

Combining (1.18) and (2.26), we get

(2.28)

For the function given by (2.23), we find from (2.28) that

(2.29)

where

(2.30)

By noting that and , it follows from Lemma 1.2 that

(2.31)

Furthermore, by Lemma 1.3, we know that

(2.32)

In view of (2.24), (2.30), and (2.32), we deduce that

(2.33)

When , we consider the functions which satisfy conditions (2.24) and are given by

(2.34)

It follows from (2.26), (2.28), (2.30), and (2.34) that

(2.35)

Thus, we have

(2.36)

The proof of Theorem 2.4 is evidently completed.

With the aid of (1.19), by applying the similar method of the proof of Theorem 2.4, we obtain the following result.

Corollary 2.5.

Let and . If is defined by (2.23) and each of the functions satisfies the condition

(2.37)

then

(2.38)

The result is sharp when .

References

  1. Jung IB, Kim YC, Srivastava HM: The Hardy space of analytic functions associated with certain one-parameter families of integral operators. Journal of Mathematical Analysis and Applications 1993,176(1):138–147. 10.1006/jmaa.1993.1204

    MATH  MathSciNet  Article  Google Scholar 

  2. Lashin AY: On certain subclasses of meromorphic functions associated with certain integral operators. Computers & Mathematics with Applications 2010,59(1):524–531. 10.1016/j.camwa.2009.06.015

    MATH  MathSciNet  Article  Google Scholar 

  3. Wang Z-G, Liu Z-H, Sun Y: Some subclasses of meromorphic functions associated with a family of integral operators. Journal of Inequalities and Applications 2009, 2009:-18.

    Google Scholar 

  4. Sun Y, Kuang W-P, Liu Z-H: Subordination and superordination results for the family of Jung-Kim- Srivastava integral operators. Filomat 2010, 24: 69–85. 10.2298/FIL1001069S

    MATH  MathSciNet  Article  Google Scholar 

  5. Miller SS, Mocanu PT: Differential subordinations and univalent functions. The Michigan Mathematical Journal 1981,28(2):157–172.

    MATH  MathSciNet  Article  Google Scholar 

  6. Stankiewicz J, Stankiewicz Z: Some applications of the Hadamard convolution in the theory of functions. Annales Universitatis Mariae Curie-Skłodowska Sectio A 1986, 40: 251–265.

    MATH  MathSciNet  Google Scholar 

  7. Srivastava HM, Owa S (Eds): Current Topics in Analytic Function Theory. World Scientific, River Edge, NJ, USA; 1992:xiv+456.

    MATH  Google Scholar 

Download references

Acknowledgments

This work was supported by the National Natural Science Foundation under Grant 11026205, the Science Research Fund of Guangdong Provincial Education Department under Grant LYM08101, the Natural Science Foundation of Guangdong Province under Grant 10452800001004255, and the Excellent Youth Foundation of Educational Committee of Hunan Province under Grant 10B002 of the People's Republic of China.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Zhi-Gang Wang.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Zhou, JR., Liu, ZH. & Wang, ZG. Some Properties of Certain Class of Integral Operators. J Inequal Appl 2011, 531540 (2011). https://doi.org/10.1155/2011/531540

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2011/531540

Keywords

  • Integral Operator
  • Unit Disk
  • Open Unit
  • Meromorphic Function
  • Gamma Function